# SDR YENA2025072200745

- Difficulty date: July 17, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 01785
- Aircraft time: 80,263 hours, 28,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON LOWER INB FASTENER HOLE DOOR STOP FITTING #1 FR 68 LH. CRACK DIRECTION 12 OCLOCK. CRACK D= 0.160 INCH; (RESOLVED ON W/O: 1396415 TASKCARD: NR-00049) REF AEROMAN WO 2025 187/1 NR 2025-367243 PERFORMED PERMANENT REPAIR LOCATED ON FRAME 68, L/H SIDE AT LEVEL OF DOOR STOP #1 I.A.W. A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B, FOR AREA 1 AND 3 INSPECTION THRESHOLD FROM TIME OF ADL / REPAIR EMBODIMENT 60000 FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION INTERVALS TBD, INSPECTION METHOD TBD, I.A.W. A320 SRM 53-41-12-205-010, TABLE 6. WORK ACCOMPLISHED BY AEROMAN TECH 8629819 RII: QC279. FUR-A320-53-02369 ASSIGNED."
